# SDR AALA20101128TUL02

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N642AA
- Make and model: Boeing 757223
- Aircraft serial: 24600
- Aircraft time: 61,888 hours, 21,811 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Gouged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR HANDLE PAN GOUGED.  RIGHT NUMBER 2 DOOR NEW HANDLE PAN INSTALLED PER ESO 90282.
